COVID-19 Update - We are open and shipping orders to customersQuestions? 0800.438.363

Lemsip Cold & Flu Sachets 10

NZ $18.99

NZ $16.51

Out of Stock

Earn $0.33 ea of loyalty rewards redeemable on your next purchase

product description

Lemsip helps to give fast temporary relief of Cold and Flu symptoms.

Lemsip Sachets helps to relive the symptoms such as Fever, Headache, Body aches, and Sore Throat associated with Colds and Flu.

What else should I know?

Classification

General Sale

Active Ingredients

Each Sachet contains Paracetamol 500mg, Sucrose, Glucose, Saccharin, and Lemon.

Dosage

The dose of Lemsip for Adults and Children over 12 years: 1-2 sachets into a mug of hot water up to every 4 to 6 hours or a maximum of 4 doses per 24 hours.

Warnings

Do not take any other preparations containing Paracetamol at the same time.

Prolonged use is not recommended.

reviews

Note: Customer reviews are written by website visitors and are not intended as medical advice.

Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.

Be the first to review this product.

Customers who purchased this also purchased...

your cart
Just Added
browse by condition

You can find very effective natural products in our shop to treat your health problems such as flu, stress, migraine and more.

browse all
health chemist blog

Regular articles about health conditions and health products.

read all blog
Join Us on Facebook
follow us

for special offers, giveaways, & more!

sign up for specials
Get all the best deals and special offers from the Health Chemist Club.